Informa
Showing of Streams
Showing of Streams
5:00pm - 5:05pm
Close of Pre-Conference Sessions

Close of Pre-Conference Sessions

More
9:00am - 1:00pm 240 mins
Info
Full Day Pre-Conference Training Course: Introduction to Antibody Engineering
Introduction to Antibody Engineering (Morning Session)
  • David Bramhill, PhD - Consultant, Bramhill Biological Consulting, LLC

This is a full-day training course that runs from 9am-5pm

Today's wealth of knowledge of protein structures will be reviewed along with the genetics of diversity generation of antibodies, to give insights into the best strategies for improving protein function. There is particular emphasis on the choice of a functional assay to monitor effectively the changes in a desired property, and the use of functional enrichment steps where a library approach is employed. Not only is amino acid sequence amenable to engineering, but glycan structures and other modifications may also be engineered. The course will focus on the engineering and enhancement of antibodies and antibody-like scaffolds. Examples will include work on antibody fragment affinity improvement by 100-fold to low pM affinity. Also the engineering of bispecific antibodies by diverse approaches and the adaptation to generate Chimeric Antibody Receptor (CAR) constructs will be discussed. Expression platforms for producing antibodies for testing and for manufacture will also be covered. A background in biochemistry and molecular biology is useful, as the course is designed to progress rapidly from simple to advanced concepts.

Course Agenda

  • Functions amenable to engineering: affinity, specificity, stability, solubility, immunogenicity
  • The measure of success: functional assays
  • Engineering by design
  • Engineering by random mutation
  • Designed libraries
  • Display technologies
  • Improving manufacturing by protein engineering methods
  • Glycosylation engineering - function and homogeneity
  • Other protein modifications
  • Immunogenicity engineering
  • Bispecific antibodies
  • Antibody-drug conjugates (ADCs)
  • CAR-T strategies
  • Expression of antibodies and fragments for discovery and testing
  • Manufacturing platforms for antibodies and fragments
1:00pm - 1:15pm 15 mins
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
Workshop Co-Moderators Remarks
  • Moderator Andrew Bradbury, MD, PhD - Chief Scientific Officer, Specifica
  • Moderator Sai Reddy, PhD - Assistant Professor, Department of Biosystems Science & Engineering, ETH Zurich
1:00pm - 1:15pm 15 mins
Info
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
Workshop Co-Moderators' Remarks
  • Moderator Kerry Chester, PhD - Professor of Molecular Medicine, UCL Cancer Institute
  • Moderator James Larrick, M.D., Ph.D. - Managing Director and Chief Medical Officer , Panorama Research, Inc.

This workshop will provide an introduction to the immune system with emphasis on how the immune system works and how this knowledge underpins successful immuno-engineering to facilitate development of therapeutic antibodies. Many of the following concepts will be explored: The adaptive immune system, how foreign antigens mount an immune response, how the immune response is regulated and how this can be manipulated, T cell development, the T cell receptor and T-cell subsets.   B cell development, the B cell receptor, immunoglobulin genes and use of transgenic mice for antibody drug discovery.  Antibody anatomy:  the importance of Fv structure for antigen binding and how Fc regions exert effector functions by interaction with complement and with cells expressing activating/inhibitory Fcγ receptors. Immunomodulatory antibodies, checkpoint inhibitors and bispecific T-cell engagers.  Engineered T cells, T cell receptors and CAR-T.  Numerous examples to illustrate these concepts will be provided by expert speakers and interactive discussions and Q&A will be encouraged during the workshop. A summary of the workshop will be posted on the Antibody Society website as part of the Antibody Society Educational programme.


1:00pm - 5:00pm 240 mins
Info
Full Day Pre-Conference Training Course: Introduction to Antibody Engineering
Introduction to Antibody Engineering (Afternoon Session)
  • David Bramhill, PhD - Consultant, Bramhill Biological Consulting, LLC

This is a full-day training course that runs from 9am-5pm

Today's wealth of knowledge of protein structures will be reviewed along with the genetics of diversity generation of antibodies, to give insights into the best strategies for improving protein function. There is particular emphasis on the choice of a functional assay to monitor effectively the changes in a desired property, and the use of functional enrichment steps where a library approach is employed. Not only is amino acid sequence amenable to engineering, but glycan structures and other modifications may also be engineered. The course will focus on the engineering and enhancement of antibodies and antibody-like scaffolds. Examples will include work on antibody fragment affinity improvement by 100-fold to low pM affinity. Also the engineering of bispecific antibodies by diverse approaches and the adaptation to generate Chimeric Antibody Receptor (CAR) constructs will be discussed. Expression platforms for producing antibodies for testing and for manufacture will also be covered. A background in biochemistry and molecular biology is useful, as the course is designed to progress rapidly from simple to advanced concepts.

Course Agenda

  • Functions amenable to engineering: affinity, specificity, stability, solubility, immunogenicity
  • The measure of success: functional assays
  • Engineering by design
  • Engineering by random mutation
  • Designed libraries
  • Display technologies
  • Improving manufacturing by protein engineering methods
  • Glycosylation engineering - function and homogeneity
  • Other protein modifications
  • Immunogenicity engineering
  • Bispecific antibodies
  • Antibody-drug conjugates (ADCs)
  • CAR-T strategies
  • Expression of antibodies and fragments for discovery and testing
  • Manufacturing platforms for antibodies and fragments
1:15pm - 1:45pm 30 mins
Info
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
Ultra-deep Sequencing of the Baseline Human Antibody Repertoire
  • Bryan Briney, PhD - Assistant Professor, The Scripps Research Institute

In principle, humans can make an antibody response to any non-self-antigen molecule. We have examined the circulating B cell populations of ten healthy human subjects and present the largest single collection of human adaptive immune receptor sequences described to date, comprising almost 3 billion nearly full-length antibody heavy chain sequences. This repertoire-scale dataset reveals a surprising degree of repertoire uniqueness, a subpopulation of public antibody clonotypes, and exceptional repertoire diversity.

1:15pm - 2:00pm 45 mins
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
Overview of the Adaptive Immune Response and Introduction to T cells
  • Mark Cobbold, M.D., Ph.D. - Associate Professor of Medicine, Center for Cancer Immunology, MGH Cancer Center
1:45pm - 2:15pm 30 mins
Info
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
Antibody Discovery and Engineering by Analyzing Repertoire Sequence Space
  • Sai Reddy, PhD - Assistant Professor, Department of Biosystems Science & Engineering, ETH Zurich

In this presentation I will describe how we are analyzing antibody repertoires by identifying convergent antigen-specific molecular patterns. Molecular convergence is specifically identified by bioinformatic recoding of high-throughput sequencing data of antibody repertoires into constituent biochemical sequence space. By combining this approach with a statistical learning framework, we can accurately predict antigen exposure and antigen specificity based on antibody sequences alone.

2:00pm - 2:30pm 30 mins
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
T cells, Development, TCR and CAR-T
  • Mark Cobbold, M.D., Ph.D. - Associate Professor of Medicine, Center for Cancer Immunology, MGH Cancer Center
2:15pm - 2:45pm 30 mins
Info
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
Finding the Needle in the Haystack: Combining Next Generation Sequencing (NGS) and Immunoinformatics to Characterize and Screen Antibody Libraries
  • Hans de Haard, PhD - Chief Scientific Officer, Argenx

The use of NGS techniques to understand the full richness and diversity of antibody libraries is on the verge of becoming a standard method in the selection of novel antibody leads. As typical selection processes of antibody leads are restricted by the biology of the expression system used, antibody discovery teams will most often focus on the most abundantly expressed clones and miss out on a significant part of the library diversity. Rarely expressed clones will often not be picked up or will vanish during subsequent panning rounds. This presentation will focus on the use of immunoinformatics in conjunction with NGS data to characterize both the abundant and rare antibody leads with the desired attributes from an antibody library, hence giving the scientist insight in the full library diversity, breath and potential library biases. Applying immunoinformatics in combination with NGS allows to screen and cluster millions of antibody clones by V-, J- and germline-gene use, homologs, CDR distribution, canonical structure and the like. The first case study discusses the extraction of representatively expressed sequences from NGS data using Antibody-Extractor Suite. The second case study will focus on library drift over time and over different panning rounds, leading to a shorter selection process and understanding the pre- and post-panning status of a library. A final case study starts from an initial antibody lead, subsequently annotating the NGS data to extract more desirable functional antibodies based on a specific signature and their framework and CDR motifs.

2:30pm - 3:00pm 30 mins
Info
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
The B Cell Response
  • Larry Green, PhD - CEO, Ablexis & AlivaMab Discovery Services

This talk provides an overview of the orchestrated events occurring in a B cell, starting at the immunoglobulin loci and continuing through activities of the resulting immunoglobulin polypeptides, that yield primary and secondary high-affinity antibody responses.  This knowledge can be exploited for engineering transgenic animals as platforms for therapeutic antibody discovery.

2:45pm - 3:15pm 30 mins
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
Networking Refreshment Break
3:00pm - 3:30pm 30 mins
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
Networking Refreshment Break
3:15pm - 3:50pm 35 mins
Info
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
Optimization of Antibody Discovery from Mouse Repertoires Using Microfluidics, Deep Sequencing, and Yeast Display
  • David Johnson, PhD, MBA - Founder and CEO, GigaGen, Inc.

Most antibodies on the market were discovered in mouse repertoires using hybridomas, but hybridomas are slow and inefficient. Previously we have reported a method for ultra-fast discovery of rare antibodies from mouse repertoires, with native heavy and light chain pairing intact. In this talk we will discuss how we are applying our technologies to optimize mouse immunization protocols, in order to produce high-affinity antibodies against immuno-oncology targets. Our methods provide the most detailed insight into the response of mice to adjuvant, immunogen format, and administration regimens. We also discuss efforts to generate antibodies against novel epitopes and against antigen targets embedded in cell lysates.

3:30pm - 4:00pm 30 mins
Info
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
Antibody Anatomy: The Importance of Antibody Structure
  • Robyn Stanfield, PhD - Institute Investigator, The Scripps Research Institute

With about 3000 antibody-related structures currently in the PDB there is a wealth of structural information available to help guide antibody engineering and design projects.  In this introduction to antibody structure we will review the basics of antibody structure as well as highlight some of the novel and interesting ways antibodies have evolved to target antigen.

3:50pm - 4:25pm 35 mins
Info
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
Applying Antibody NGS Analysis to Naive Antibody Library Construction
  • Frank Erasmus, PhD - Scientist, Specifica, Inc.

An extensive set of informatics analysis tools has been developed for the analysis and construction of naive antibody repertoires and libraries. These allow library diversity, both naive and after selection, to be measured and analyzed. Examples of the use of these tools in the construction of naive antibody libraries will be presented.

4:00pm - 4:30pm 30 mins
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
Antibody Interactions with Other Components of the Immune System
  • Paul Parren, PhD - Professor, Leiden University and EVP and Head of R&D, Lava Therapeutics
4:25pm - 5:00pm 35 mins
Workshop A: Next-generation Sequencing for Antibody Library Analysis and Monoclonal Discovery and Engineering
NGS with Proteomics for Antibody Repertoire Analysis and Discovery
  • Yariv Wine, PhD - Principal Investigator, Systems Immunology and Immunotechnology, Tel Aviv University
4:30pm - 5:00pm 30 mins
Info
Workshop B: Immuno-engineering: Bridging the Immune System and Antibody Therapeutics
Recent Progress with Immunomodulatory Antibodies
  • James Larrick, M.D., Ph.D. - Managing Director and Chief Medical Officer , Panorama Research, Inc.

Antibodies provide a unique platform to modulate various functions of both the innate and acquired immune systems. Progress with development of  T cell engager antibodies, checkpoint inhibitors and immune stimulatory antibodies will be described.  Representative pre-clinical models and human clinical studies will be reviewed to illustrate therapeutic concepts and provide a roadmap for future clinical applications. 

5:00pm - 5:05pm 5 mins
Close of Pre-Conference Sessions

* 活动内容有可能不事先告知作更动及调整。